Multiplicative Domination Nirmala Indices of Graphs


Abstract views: 79 / PDF downloads: 63

Authors

  • V. R. Kulli Department of Mathematics, Gulbarga University, Gulbarga, Karnataka, India

Keywords:

multiplicative domination Nirmala index, multiplicative modified domination Nirmala index, graph

Abstract

In this study, we introduce the multiplicative domination Nirmala index, multiplicative modified domination Nirmala index of a graph. Furthermore, we compute these multiplicative domination Nirmala indices for some standard graphs, French windmill graphs, friendship graphs and book graphs.

Downloads

Published

09-08-2023

How to Cite

V. R. Kulli. (2023). Multiplicative Domination Nirmala Indices of Graphs. International Journal of Mathematics And Its Applications, 11(3), 11–20. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1130

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>